Jane_Eyre

166d

I had a med change and have suddenly developed tremors. Anyone else experience this? What helps with it? I was told they would eventually wear off but it’s been over a month 🥴

Anxiety (Including GAD)

Borderline Personality Disorder (BPD)

Shaking

Dehydration

Escitalopram

Tremor

Bupropion

View all
  • lilchiquita

    166d

    What medicine?

  • Jane_Eyre

    166d

    I take lexapro and Wellbutrin, increased lexapro to max dose

  • Willow15

    164d

    They might not go away. Which is worse, the tremors or being off the medication?

  • lilchiquita

    164d

    wellbutrin gave me horrible anger problems..and lexapro (whats another name for it?)..I don't think I've taken it.

  • burgersoup

    164d

    i had tremors for a month or two when i first started Paxil, but they eventually went away.

  • Miyu

    160d

    Taking small dose and up slowly

  • Jane_Eyre

    160d

    Tremors are slowly going away. The weird thing is that when I increased lexapro, my anxiety went through the roof

  • Cloudlight

    160d

    welbutrin is a stimulant, so if you are taking it at a higher dose or in combo with another potentially stimulant med, it can definitely increase anxiety and cause tremors. I would keep track of what/when you eat and drink in relation to when you notice the tremors, as dehydration and an empty stomach can make the tremors and anxiety worse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.